# SDR BAQA081197

- Difficulty date: October 25, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N912TG
- Make and model: Bolkms BK117A1
- Aircraft serial: 7174
- Aircraft time: 8,295 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: 066306000
- Part serial: X5270
- Condition: Inoperative
- Location: Cockpit
- Part time: 124 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HDG FLAG DOES NOT PULL. NAV POINTER INOPERATIVE .  REPLACED WITH SERVICEABLE UNIT.
